DIFFERENTIAL ESTIMATES OF HOLOMORPHIC MAPS FROM KAEHLER MANIFOLDS

H. Hamada, Takashi YASUOKA

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)63-69
    JournalProc. 7th International Colloquium on Differential Equations, Plovdiv, Bulgaria, 1996
    Publication statusPublished - 1996 Aug 18

    Cite this

    DIFFERENTIAL ESTIMATES OF HOLOMORPHIC MAPS FROM KAEHLER MANIFOLDS. / Hamada, H.; YASUOKA, Takashi.

    In: Proc. 7th International Colloquium on Differential Equations, Plovdiv, Bulgaria, 1996, 18.08.1996, p. 63-69.

    Research output: Contribution to journalArticle

    @article{8d8e2c21b3744cce8463e04c883191e5,
    title = "DIFFERENTIAL ESTIMATES OF HOLOMORPHIC MAPS FROM KAEHLER MANIFOLDS",
    author = "H. Hamada and Takashi YASUOKA",
    year = "1996",
    month = "8",
    day = "18",
    language = "English",
    pages = "63--69",
    journal = "Proc. 7th International Colloquium on Differential Equations, Plovdiv, Bulgaria, 1996",

    }

    TY - JOUR

    T1 - DIFFERENTIAL ESTIMATES OF HOLOMORPHIC MAPS FROM KAEHLER MANIFOLDS

    AU - Hamada, H.

    AU - YASUOKA, Takashi

    PY - 1996/8/18

    Y1 - 1996/8/18

    M3 - Article

    SP - 63

    EP - 69

    JO - Proc. 7th International Colloquium on Differential Equations, Plovdiv, Bulgaria, 1996

    JF - Proc. 7th International Colloquium on Differential Equations, Plovdiv, Bulgaria, 1996

    ER -